# SDR SIMA200620201

- Difficulty date: July 17, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, H, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4462 - NR 3 GEN VOLTS WENT TO ZERO.  RESET GEN 3 AND THE NR 2 AND 4 GENS WENT OFF LINE.  RETURNED TO ORD.  (M)
